# SDR A6WA200230019

- Difficulty date: September 7, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N341PH
- Make and model: Dorner DO328100
- Aircraft serial: 3065
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE 512AL HAS A .25 INCH RIB CRACKED ON FLANGE AT TWO PLACES.  DAMAGE LOCATED ON 2ND RIB INBOARD.  MAINTENANCE REMOVED DAMAGED AREA FROM LEFT LEADING EDGE 512AL RIB.  FABRICATED REPAIR PARTS AND INSTALLED REF DO 328 SRM 51-27-0 AND REPAIR PROCEDURE HHC-02-325.  (M)
